Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 124, NWS North Platte, NE

June 17, 2014Cherry County, Hooker County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 17, 2014, 8:00 PM MDT for Cherry County, Hooker County, Nebraska. It was in force for 45 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2014, 8:00 PM MDT (02:00 UTC)
Expired
Jun 17, 2014, 8:45 PM MDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
2.5 in
Wind
70.0 mph

Counties Cherry County, NE, Hooker County, NE

The radar

The North Platte radar (KLNX), 50 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 8:07 PM MDTTORNADO12 Wsw Mullen, NEPOSSIBLE RAIN-WRAPPED TORNADO
Jun 17, 8:10 PM MDTTORNADO12 Wsw Mullen, NEMULTI VORTEX TORNADO PICKING UP DIRT
Jun 17, 8:15 PM MDTHAIL 1.759 Sw Mullen, NE
Jun 17, 8:15 PM MDTTORNADO9 Sw Mullen, NETORNADO REPORTED 3 MILES SOUTH OF HECLA. REPORTED AS CONE GOING TO ROPE PHASE.
Jun 17, 8:17 PM MDTTORNADO9 Sw Mullen, NEPUBLIC REPORTED A SMALL WEDGE SHAPED TORNADO APPROXIMATELY 9 MILES SOUTHWEST OF MULLEN.
Jun 17, 8:20 PM MDTFUNNEL CLOUD10 Sw Mullen, NEFUNNEL CLOUD SIGHTED 10 MILES SOUTHWEST OF MULLEN.
Jun 17, 8:20 PM MDTHAIL 0.53 Sw Mullen, NE
Jun 17, 8:50 PM MDTHAIL 1.257 Sw Mullen, NEMARBLE TO HALF DOLLAR SIZED HAIL AT TIME OF REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 3:53 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 823 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
823 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
2891 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

233 
WUUS53 KLBF 180200
SVRLBF
NEC031-091-180245-
/O.NEW.KLBF.SV.W.0124.140618T0200Z-140618T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM MDT TUE JUN 17 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHWESTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 845 PM MDT

* AT 755 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES EAST OF
  WHITMAN...AND MOVING SOUTHEAST AT 10 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  MULLEN AND KELSO.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 165 AND 191.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 58 AND 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

&&

LAT...LON 4200 10085 4177 10136 4196 10143 4208 10143
      4220 10115
TIME...MOT...LOC 0200Z 316DEG 10KT 4201 10128

HAIL...2.50IN
WIND...70MPH

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:00 PM MDT, 2 hours earlier.

Area forecast discussion, Jun 17, 6:00 PM MDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM CDT TUE JUN 17 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 326 PM CDT TUE JUN 17 2014

STORM CHANCES TONIGHT...THEN THE COLD FRONTAL PASSAGE ON WEDNESDAY
ARE THE MAIN CONCERNS OF THE FORECAST.

A STRONG UPPER LEVEL LOW WAS CENTERED OVER IDAHO WITH RIDGING
CENTERED FROM THE DEEP SOUTH INTO THE UPPER MISSISSIPPI RIVER
VALLEY. 20Z SURFACE ANALYSIS SHOWED LOW PRESSURE LOCATED OVER
SOUTHWEST NEBRASKA...IN THE KLBF VICINITY. A DISTINCT DRY-LINE WAS
SEEN FROM JUST WEST OF KMCK DOWN THROUGH CENTRAL KANSAS.
MEANWHILE...A STATIONARY FRONT WAS LOCATED FROM AROUND KAIA TO KANW
TO KOFK THIS AFTERNOON. 12Z UPPER ANALYSIS SHOWED 700MB TEMPERATURES
AT KLBF AND KOAX OF +13C AND +15C RESPECTIVELY INDICATING A GOOD CAP
OVER THE FORECAST AREA. LAPS SOUNDINGS AT 19Z SHOWED THIS CAP
WELL...HOWEVER SHOWED AREAS OF SOUTHWEST NEBRASKA HAD NEARLY BROKEN
THE CAP. BUT VERY DRY AIR IN THESE AREAS WILL KEEP ANY DEVELOPMENT
OF STORMS...OR CLOUDS FROM OCCURRING. TO THE WEST OVER THE PANHANDLE
THERE WAS A BIT MORE MOISTURE IN THE ATMOSPHERE...AND WITH A LIFTING
MECHANISM COMING FROM WEAK UPPER LEVEL SHORTWAVE ENERGY PUSHING OUT
OF THE TROUGH...CUMULUS AND SOME RADAR ECHOES WERE STARTING TO SHOW
UP.

BELIEVE THE MAIN FOCUS FOR STORMS WILL BE OVER SOUTH DAKOTA...BUT
COULD GET SOME STORMS TONIGHT...MAINLY ACROSS NORTHERN NEBRASKA. THE
UPPER LEVEL LOW WON/T MAKE MUCH PROGRESSION TONIGHT...LEAVING THE
UPPER JET STREAK FROM UTAH INTO WYOMING. THIS WILL LEAD TO THE
STRONGEST LARGE-SCALE LIFT BEING FROM NORTHERN COLORADO INTO
SOUTHWEST SOUTH DAKOTA. LOOKING IN THE LOWER LEVELS...CURRENT
MESO-ANALYSIS SHOWS AN AREA OF CONVERGENCE IN LOW LEVEL MOISTURE
TRANSPORT FROM THE BLACK HILLS INTO THE WESTERN SANDHILLS OF
NEBRASKA. SHORT TERM FORECAST MODELS INDICATE THIS AREA OF
CONVERGENCE WILL STAY FAIRLY STATIONARY THROUGH THE EARLY EVENING
HOURS WHICH COULD BE THE AREA TO LOOK FOR STORM DEVELOPMENT. THE
BETTER CONVERGENCE WILL STAY OVER SOUTH DAKOTA...BUT WITH THE SB
INSTABILITY NORTH OF THE FRONT UP IN THE 3500-4500 J/KG RANGE AND
HAVING EASTERLY UPSLOPE FLOW THINK THERE SHOULD BE AT LEAST A SLIGHT
CHANCE FOR STORMS IN THE FORECAST. THE REMAINDER OF THE FORECAST
AREA SHOULD STAY DRY TONIGHT...AND WITH THE WARM AIRMASS IN PLACE
SHOULD GET LOWS TO STAY ABOVE NORMAL MOST PLACES...IN THE UPPER 50S
AND 60S.

THE UPPER LEVEL LOW WILL PROGRESS NORTHEAST DURING THE DAY WEDNESDAY
WHICH WILL PUSH THE COLD FRONT WHICH IS NOW OVER THE ROCKY MOUNTAINS
THROUGH THE FORECAST AREA. FORECAST MODELS SHOW THE FRONT THROUGH
MUCH OF THE AREA BY 18Z WEDNESDAY SO TEMPERATURES MOST PLACES WILL
BE COOLER. THE FRONT LOOKS TO STALL SOMEWHERE FROM SOUTHWEST INTO
NORTHEAST NEBRASKA SO IF IT DOESN/T COMPLETELY CLEAR THE FORECAST
AREA...WILL SEE WARMER TEMPERATURES...POSSIBLY INTO THE 90S IN THE
SOUTHEAST PARTS OF THE FORECAST AREA. HELD OFF ON ANY MENTION OF
STORMS UNTIL LATE AFTERNOON...WITH THE HIGHER CHANCES COMING AFTER
00Z THURSDAY. BELIEVE THE SHORTWAVE TROUGH WON/T MOVE OUT OF
COLORADO UNTIL LATER AFTERNOON WHICH WILL BE THE PRIMARY PROVIDER
FOR THE LIFT FOR ACTIVITY LOCALLY. THE AREAS THAT WILL SEE THE
CHANCES FOR STORMS PRIOR TO 00Z WILL BE OVER THE PANHANDLE AND FAR
SOUTHERN NEBRASKA.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 326 PM CDT TUE JUN 17 2014

MODELS IN FAIR AGREEMENT IN THE MID TERM WITH SOME TEMPERATURE
ISSUES IN THE LONG TERM. WILL USE A BLEND FOR THE FORECAST. COLD
FRONT WILL MOVE ACROSS WESTERN NEBRASKA WEDNESDAY NIGHT. MAIN PLAYER
WILL BE UPPER LOW OVER IDAHO...AS SEEN IN IR...TODAY WHICH WILL MOVE
SLOWLY ACROSS THE NORTHERN PLAINS THROUGH SUNDAY. WEDNESDAY NIGHT
WILL SEE CONTINUED THUNDERSTORMS ALONG THE COLD FRONTAL BOUNDARY
WITH MODELS INDICATING CONTINUED CONVECTIVE ACTIVITY TO THE WEST AS
A STRONG 700MB WAVE ROUNDS THE BOTTOM OF THE CLOSED LOW OVER
MONTANA. GFS HAD SAME SCENARIO LAST WEEK WHICH FAILED TO
MATERIALIZE. STRONG COLD FRONT WITH 850MB TEMPERATURES DROPPING FROM
24C AT 850MB TO 14C AT 850MB THROUGH THURSDAY MORNING OVER THE
FORECAST AREA. LOOKS TO BE STRONG SUBSIDENCE. WILL CUT BACK ON POPS
SOME TO THE WEST. 850MB TEMPERATURES REBOUND THROUGH THE DAY
THURSDAY TO 20C AT 850MB WHICH TRANSLATES INTO 70S AND 80S AT THE
SURFACE. THURSDAY NIGHT INTO FRIDAY DRY WITH CONVECTION FIRING SOUTH
AND EAST OF THE FORECAST AREA ALONG THE FRONTAL BOUNDARY. FRIDAY
EVENING WITH SURFACE TROUGH OF LOW PRESSURE OVER THE NORTHERN PLAINS
AND ZONAL FLOW ALOFT...MID LEVEL WAVE MOVES THROUGH AND SLIGHT
CHANCES RETAINED MAINLY OVER THE EASTERN HALF OF THE FORECAST AREA.
SOME TIMING ISSUES WITH MODELS SATURDAY HAVE CARRIED SLIGHT CHANCE
POPS THROUGH THE DAY AND INCREASED TO CHANCE POPS THROUGH THE NIGHT
AS NUMEROUS MID LEVEL WAVES MOVE THROUGH FAST ZONAL FLOW ALOFT.
TIMING ISSUES TO BE RESOLVED WITH LATER FORECASTS. SIMILAR PATTERN
SUNDAY WITH SCHC POPS THROUGH THE DAY AND THEN CHANCE POPS THROUGH
THE EVENING AS COLD FRONTAL BOUNDARY MOVES THROUGH WESTERN NEBRASKA
SUNDAY NIGHT. DAYTIME HIGHS IN THE 80S THROUGH THE WEEKEND AND INTO
THE 70S THE FIRST PART OF NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 659 PM CDT TUE JUN 17 2014

FOR THE KLBF TERMINAL...EXPECT MAINLY CLEAR SKIES WITH THE
EXCEPTION OF SOME HIGH CLOUDINESS IN ASSOCIATION WITH
THUNDERSTORMS TO THE NORTHWEST OF NORTH PLATTE. AT THIS
TIME...THIS ACTIVITY IS EXPECTED TO DISSIPATE AS IT TRACKS
SOUTHEAST. FOR THE KVTN TERMINAL...EXPECT IFR CIGS TO DEVELOP
OVERNIGHT THANKS TO EASTERLY WINDS. CIGS WILL SCATTER OUT BY LATE
MORNING WITH SCATTERED HIGH CLOUDINESS EXPECTED DURING THE
AFTERNOON HOURS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BROOKS
LONG TERM...POWER
AVIATION...CLB
Hazardous weather outlook, Jun 17, 3:51 PM MDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
451 PM CDT TUE JUN 17 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-182200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
451 PM CDT TUE JUN 17 2014 /351 PM MDT TUE JUN 17 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE EASTERN NEBRASKA PANHANDLE
INTO NORTH CENTRAL NEBRASKA TONIGHT. STORMS COULD BECOME
SEVERE...GENERALLY EAST OF A LINE FROM GORDON TO ARTHUR AND NORTH
OF HIGHWAYS 2 AND 91. THE PRIMARY THREATS WILL BE LARGE HAIL AND
DAMAGING WIND GUSTS...HOWEVER A FEW TORNADOES CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. AREAS EAST OF A LINE FROM IMPERIAL THROUGH
VALENTINE HAVE THE HIGHEST CHANCE FOR STRONG TO SEVERE STORMS
WEDNESDAY EVENING.

THUNDERSTORMS CHANCES THEN RETURN FOR FRIDAY THROUGH MONDAY. AT
THIS TIME IT IS TOO EARLY TO DISCERN CHANCES FOR SEVERE STORMS..

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING...FOR AREAS
EAST OF A LINE FROM GORDON TO ARTHUR AND NORTH OF HIGHWAYS 2 AND 91.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

BROOKS

In the hours before

Local storm report, Jun 17, 6:59 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TORNADO          25 N WHITMAN            42.41N 101.54W
06/17/2014                   CHERRY             NE   PUBLIC

            2 TO 3 SEPARATE TORNADOES WERE SPOTTED ABOUT 5 MILES WEST
            OF THIS LOCATION. REPORTED AS SEPARATE DISTINCT
            TORNADOES.

&&

CARMEL
Local storm report, Jun 17, 7:09 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
809 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             23 N WHITMAN            42.38N 101.54W
06/17/2014  M1.75 INCH       CHERRY             NE   PUBLIC

&&

CARMEL
Special weather statement, Jun 17, 7:17 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM CDT TUE JUN 17 2014

NEZ094-180200-
WESTERN CHERRY NE-
717 PM MDT TUE JUN 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY COUNTY UNTIL
800 PM MDT...

AT 713 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES NORTH OF ASHBY...OR 42 MILES SOUTHEAST
OF GORDON.  THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...

HIGHWAY 61 BETWEEN MILE MARKERS 173 AND 184.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Jun 17, 7:40 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             19 W MULLEN             42.04N 101.41W
06/17/2014  M2.75 INCH       HOOKER             NE   PUBLIC

            GOLF BALL TO BASEBALL SIZED HAIL...SPARSE AT TIME OF
            REPORT.

&&

CARMEL
Local storm report, Jun 17, 7:41 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     FUNNEL CLOUD     12 WSW MULLEN           41.98N 101.26W
06/17/2014                   HOOKER             NE   FIRE DEPT/RESCUE

&&

DSNIVELY
Local storm report, Jun 17, 7:59 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TORNADO          8 NW MULLEN             42.12N 101.15W
06/17/2014                   CHERRY             NE   NWS EMPLOYEE

            BRIEF FULL CONDENSATION TO GROUND...VERY RAPID ROTATION
            REPORTED BY OFF DUTY NWS EMPLOYEE.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:16 PM MDTTornado WarningLBFCherry29 min
Jun 17, 6:26 PM MDTSevere Thunderstorm WarningLBFCherry49 min
Jun 17, 6:43 PM MDTTornado WarningLBFCherry32 min
Jun 17, 7:13 PM MDTSevere Thunderstorm WarningLBFCherry47 min
Jun 17, 7:15 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker45 min
Jun 17, 8:04 PM MDTTornado WarningLBFHooker26 min
Jun 17, 8:12 PM MDTSevere Thunderstorm WarningLBFCherry48 min
Jun 17, 8:30 PM MDTTornado WarningLBFHooker30 min
Jun 18, 5:53 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins52 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.